# SDR FDEA201503170949

- Difficulty date: March 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: NPB67721
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT UNDER FLOOR AREA CORROSION ON CTR WING BOX UPPER SURFACE.  STATION 1159 LBL 12.  ADDITIONAL CORROSION DOCUMENTED ON VARIOUS NR'S FOR THE SAME CTR WING TANK SKIN.  N00445, N00446, N00447, N00448 ALL REPAIRED UNDER SAME EA.  REMOVED CORROSION FROM CTR WING BOX UPPER SURFACE AT STATION 1159 LBL12 IAW SRM 51-21-01 & EA 5710-T0316075.
